# SDR SWAA032520

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 66,077 hours, 72,103 cycles
- Engine: Pwa JT8D9A
- Engine time: 73,704 hours, 83,937 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Part serial: 142H
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENG SHUTDOWN, NR 1 ENG START VALVE LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  REMOVED AND REPLACED NR 1 ENG START VALVE PER MM.
